# SDR AALA202311275118

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 65,749 hours, 32,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3843
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 66,883 hours, 27,224 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MULTIPLE EMERGENCY LIGHTS INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNITS 11WL (AALA202311273564) AND 12WL (AALA202311275118) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
